# SDR AWXA200600243

- Difficulty date: February 12, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,937 hours, 29,060 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - SMOKE - FLT 0708 - AFTER LANDING, TOWER REPORTED SMOKE COMING FROM THE LEFT MAIN GEAR.  CREW REPORTED BRAKE TEMP INDICATORS AS NORMAL, INDICATING 1 & 2 AT THE MOST.  EMERGENCY EQUIPMENT ESCORTED A/C TO THE GATE, CALLED OUT BY TOWER.  MAINTENANCE INSPECTED TIRES AND BRAKES WITH NO INDICATION OF OVER TEMP.  CHECKED BRAKE TEMP INDICATORS, ALL BEING WITHIN LIMITS.  CHECKED FOR HYDRAULIC LEAKS IN THE LT WHEEL WELL AND HYDRAULIC QUANTITY INDICATIONS.  ALL CHECKED NORMAL AND WAS RETURNED TO SERVICE.  REPORTED FOR PRECAUTIONARY REASONS.
